On the
non-commutative neutrix product of x^λ+ and x^(λ -1)+
Novi Sad Journal of Mathematics, Tome 30 (2000) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_2000_30_1a_2,
author = {B.
Fisher and F. Al-Sireby},
title = {On the
non-commutative neutrix product of x^\ensuremath{\lambda}+ and x^(\ensuremath{\lambda} -1)+},
journal = {Novi Sad Journal of Mathematics},
pages = {15-21},
year = {2000},
volume = {30},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_2000_30_1a_2/}
}
B. Fisher; F. Al-Sireby. On the non-commutative neutrix product of x^λ+ and x^(λ -1)+. Novi Sad Journal of Mathematics, Tome 30 (2000) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_2000_30_1a_2/